# SDR 95ZZZX5650

- Difficulty date: September 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2FOR
- Make and model: Cessna 210L
- Aircraft serial: 61120
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim Tab
- Part number: 12346281
- Condition: Corroded
- Location: Elevator
- Part time: 2,911 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR TRIM TAB CORRODED AT PUSH/PULL ROD ATTACHMENT.  SAME CONDITION AS MENTIONED ON AC 43-16, ALERT NR 200, PAGE 6.
